T Nation

Gyno

I’m not sure if this is in the right forum, but let me know if it isn’t and I’ll gladly delete the topic and restart it in the proper forum.

I’m 18 years old, and have made the choice to stay away from anything that might mess with my endocrine system (I’ve thought about going on something from time to time, but I’ve never actually gone through with it) this includes steroids, pro-hormones, and even test boosting herbs.

However, recently I’ve found that I’m exhibiting symptoms of gyno. I know that this is commonly found in teenagers, but it’s shown up awfully late for me. What’s the best course of action for me to take? Will this blow over on it’s own? Should I see a doctor?

I’ve also heard of using Nolva to cure gyno in pubescent boys. I can post the study for those of you who would like to see.

Any and all advice on the subject would be appreciated. I’m fairly worried about this, even though it’s probably not that big of deal.

yes, nolva is used quite often. Do you have lumps forming or just the tenderness?
If you have health insurance or are on your parents, you may just want to see a doc and he can probably prescribe it to you. If not, you can buy it from chemical research companies like chemone or innovative research.

A SERM like that may be useful in dealing with the immediate problem. But that does not address what would seem to be a long term elevated E issue. Short term use of femara can also be effective. As SERMs actually increase serum E levels, these need to be tapered off so that the tissues do not get exposed to a sudden apparent increase in E which would rebound the gyno and be LH receptive.

We need to know the amount of body fat and distribution the poster has to get a better idea of what is going on. Some comments on changes to libido would also be useful.

Long term use of anastrozole might be needed to keep E down. After a more favorable T:E ratio is [hopefully] established, I would like to see lab work to check E, TT, FT and prolactin. If prolactin is up, then a problem with the pituitary gland needs to be considered.

Environmental estrogens also need to be considered. Tea-tree oil and lavender oil are classic offenders that have a track record of causing gyno.

I have very low bodyfat. I’m in a bulking phase, but even so it’s hard been hard putting on weight. I don’t have calipers on hand, but I would guess 6-8%. I can’t really think of anywhere that collects fat faster than any other area.

There are lumps, about the size of a jellybean. The one on the left side is quite painful, but not on the right side. I haven’t noticed any real libido changes - which is why I think that just waiting this out might not be a problem.

On a side note, I’ve been taking Melatonin since I was 15-16 to help me sleep (my mother didn’t believe in sleep medication). Could this be what’s causing the gyno? It’s really the only thing I can think of that would do that.

[quote]Schmazz wrote:
I have very low bodyfat. I’m in a bulking phase, but even so it’s hard been hard putting on weight. I don’t have calipers on hand, but I would guess 6-8%. I can’t really think of anywhere that collects fat faster than any other area.

There are lumps, about the size of a jellybean. The one on the left side is quite painful, but not on the right side. I haven’t noticed any real libido changes - which is why I think that just waiting this out might not be a problem.

On a side note, I’ve been taking Melatonin since I was 15-16 to help me sleep (my mother didn’t believe in sleep medication). Could this be what’s causing the gyno? It’s really the only thing I can think of that would do that.[/quote]

The longer that a case of gyno exists, the more resistant it becomes to non-surgical therapy.

So would something like 25mg of Nolva ED for 1-2 months do the trick? If it comes back should I see a doctor?

As of right now this sounds like the best option I can think of.

Sorry, forgot to add the week 1-2 would be @ 50mg ED.

did you go to your doc?